# SDR DALA2019032601967

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001261) DURING INSPECTION FOUND CRACKED EXTERNAL SKIN LOWER SURFACE AT LEVEL INSPAR RIB 3 STAB STA 92.70 AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN LOWER SURFACE AT LEVEL INSPAR RIB 3 STAB STA 92-70 AT LT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REPAIR II.
